# SDR FDEA202207261796

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT  - EXISTING DOUBLER FOUND ON EXTERIOR SKIN LEFT HAND SIDE AT   VERTICAL STABILIZER BETWEEN ZFR 293.033 TO ZFR 314.00. EXISTING DOUBLER ON EXTERIOR SKIN LEFT HAND SIDE AT VERTICAL STABILIZER BETWEEN   ZFR 293.033 TO ZFR 314.00 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH EA 1-  5530-58209 TITLE : WINGS - R/H LOWER WING SKIN BUSHING REPAIR AT ACCESS HOLE ATTACH   POINT . EA 1-5530-58209A P2 TITLE : WINGS - VERTICAL STAB LH SKIN REPAIR .ACCOMPLISHED.   EO 1-5100-7-5001B7 PT1 TITLE : STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENT 14CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFED AS MAJOR PER GMM 6-2-100.
